Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Got heavy bleeding after intercourse. On contraceptive pill. Shooting pain in stomach. Miss carriage?

i know this might sound weird but i have felt like i am pregnant for a couples of weeks, i took a test it said negative, But i feel as though i am, and tonight i was having sex with my partner and i just all of a sudden started to bleed heavly? But i am on a contraceptive pill and it has stopped my periods, i had a shooting pain through my stomach and when i stood up i felt all faint, have i had a miscarraige?
Asked On : Thu, 13 Dec 2012
Answers:  2 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query,
It seems you are right. this type of symptoms may occur due to miscarriage. Severe lower abdominal pain and bleeding may be a sign of misscarriage . Even ectopic pregnancy is possible as you had fainting attack.
In your case a USG will be needed to confirm the diagnosis. I suggest you to meet your OBG as soon as possible.

Take care and best of luck.
Hope it helps you..
Answered: Thu, 13 Dec 2012
I find this answer helpful
  Anonymous's Response
with contraceptives taken regularly, there is no chance of getting pregnant.bleeding must be normal menses.stomach pain is because of gastritis with contraceptives.
Answered: Thu, 13 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor